# SDR UALA2009070701949

- Difficulty date: July 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 34,997 hours, 4,358 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 222178
- Condition: Failed
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY & CHARGER STATUS MESSAGES.  REPLACED MAIN BATTERY & MAIN BATTERY CHARGER.
